A note on endomorphisms of local cohomology modules
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 319-329
Published online November 7, 2016
Printed January 31, 2017
Waqas Mahmood and Zohaib Zahid
Quaid-I-Azam University, University of Management and Technology(UMT)
Abstract : Let $I$ denote an ideal of a Noetherian local ring $(R,\mathfrak{m})$. Let $M$ denote a finitely generated $R$-module. We study the endomorphism ring of the local cohomology module $H^c_I(M), c = \grade (I,M)$. In particular there is a natural homomorphism $$\Hom_{\hat{R}^I}(\hat{M}^I, \hat{M}^I)\to \Hom_{R}(H^c_{I}(M),H^c_{I}(M)),$$ where $\hat{\cdot}^I$ denotes the $I$-adic completion functor. We provide sufficient conditions such that it becomes an isomorphism. Moreover, we study a homomorphism of two such endomorphism rings of local cohomology modules for two ideals $J \subset I$ with the property $\grade(I,M) = \grade(J,M)$. Our results extends constructions known in the case of $M = R$ (see e.g.~\cite{h1}, \cite{p7}, \cite{p1}).
Keywords : local cohomology, endomorphism ring, completion functor, cohomologically complete intersection
MSC numbers : 13D45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd